# SDR DALA2017022401519

- Difficulty date: February 23, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 40,102 hours, 33,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER SIDEWALL EXIT IDENTIFIERS AT BOTH AFT EMERGENCY OVERWING DOORS INOP. REPLACED B5-119 PWR SUPPLY & BATTERY PER B717 AMM 33-51. CKS GOOD PER AMM.
